# SDR 07FDEA00149

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INBD STUB WEB AT STA 608 FOR MAIN CARGO DOOR HAS NO EDGE DISTANCE FOR FASTENER HOLE.  STUB WEB LOCATED AT STR 2L AND DOOR SILL CHANNEL AT CARGO DOOR CUTOUT.  FABRICATED NEW STUB WEB REF 53FX656 (REV B) PART IS TO BE INSTALLED ON SNRM N00492.  CLASSIFIED AS A MAJOR REPAIR.  REF HAYES INTERNATIONAL CORP DRAWING NUMBER 53FX656 (REV B).
